Re: Mclean's Hospital Boston MA
« Reply #53 on: July 25, 2017, 04:46:11 pm »
Quote from: [Buddie] on July 25, 2017, 02:48:46 pm
Quote from: [Buddie] on July 25, 2017, 02:26:48 pm
I am just looking for a doctor or two to help me in my journey with this challenging problem.
I think people on this thread are reading a lot of their own experiences into a very benign internet article.
The link you posted is not a benign internet article.
It is a sales pitch from McLean Hospital. Please reread it.
Really?? It’s just an article. Not advertised on Twitter or YouTube or anything else.
Just a stupid article that I had to dig to find for after numerous upon numerous attempts on Google search.
I already talked to a doctor there that said you shouldn’t do more that a cut of 10% and that you can do liquid titration.
People here are a little overboard. Now I can see where the claims that this place is a cult are coming from (probably some upset ex-members).
The article does not say it’s going to be easy. Please show me where that is implied.
Oy vay! I’m starting to think this is a misery loves company forum and I really just came here for some help — not to be talked in to more symptoms than I already have.
« Last Edit: July 25, 2017, 04:58:52 pm by [Buddie] »
« on: July 15, 2017, 03:17:28 pm »
So, I am 67, 13 years on Xanax, 3 off. Did 3 decades drinking diet soda. So, June 1, 2017, I went off the sodas and, of course, aspartame. This morning looked at how old I look and feel. Each passing month seems worse. I was wondering what I would look like and feel like if I had never taken any of these poisons. Too late now but a real sad commentary on where I took myself. Sure many of you feel the same. 😢
« on: June 02, 2017, 10:40:39 am »
It is about 4 weeks after stopping clonazepam. During this period i have muscle weaknesses in arms and legs, off balance. But the major problem is; I have difficulty chewing food; for example eating a bread or biscuites and hard foods are difficult. It makes me scare. Does anyone has chewing problem during withdrawal? Please help.
I will appreciate your sharings.
« on: April 26, 2017, 07:28:52 pm »
May 9 I’m supposed to have surgery on my left ankle, and they will be using general anesthesia to sedate me during the surgery. I’m 12.5 months out since jumping and still very symptomatic. Cog fog, headaches, balance issues seem to be the most intolerable of my current symptoms, and I’m worried that the drugs they use to sedate me will set me back and potentially make me worse. I was wondering if anyone has any experience with surgery during the recovery phase and if it had any adverse effect on their brain? I will cancel the surgery if needed. I don’t want any setbacks.
« Reply #1 on: April 26, 2017, 07:32:04 pm »
I would like to know this too. I hope somebody will have some answers for you.
Love and healing
Why do I sweat so much at night?
« on: February 23, 2017, 04:48:57 am »
The night sweats are really bad for me. The first 30 days it was terrible. I had to sleep on towels so I could pull them off the bed and lay dry towels down.
But why is it that I sweat so much when I sleep?
When I don’t sleep, I don’t sweat. But if I fall asleep even for an hour or two I wake up and everything is drenched. Does anyone know why this happens?
waves with Chocolate
« on: December 27, 2016, 07:31:48 pm »
I have eaten 500 gr of chocolate with spices
It was delicious
But a terrible Tinnitus is back
I have 2 Boeing engines in my ears
Santa Benzo hits again